# SDR P5CA2017011700026

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,882 hours, 19,480 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rod
- Condition: Detached
- Location: Nr 8 Le Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO AT APROXIMATELY 100 KIAS, CONFIGURATION FLAPS.  FOUND NR 8 LEADING EDGE SUPPORT ROD DETACHED.  ATTACHED THE NR 8 L/E SLAT SUPPORT ROD IAW AMM 27-81-02,  PERFORMED OPS CHECKS, NO DEFECTS NOTED.
